# SDR DALA2015012200534

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 89,305 hours, 43,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS DAMAGED AT SEATS 25D AND 26D.  REPLACED BROKEN LENS AND RECEPTACLES, OPS CHECK GOOD. OK FOR SERVICE.
